# SDR AALA20170117004

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 47,847 hours, 23,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 24971
- Condition: Discharged
- Location: Cabin
- Part time: 49,150 hours, 25,221 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. OVERHEAD EMERGENCY EXIT LIGHTS AT AFT BULK DOOR L2-615 AND L2-671 ARE INOPERATIVE. REMOVED AND REPLACED BATTERY ASSEMBLY B5-27 IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
